# SDR SWIA201743276

- Difficulty date: April 14, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 37,072 hours, 22,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD CAP ANGLE HAS CORROSION.  REMOVED AND REPLACED PAX DOOR SILL IAW SRM.
